|Long Term Effects of HIV and not taking Meds
Jun 22, 2012
I have been HIV Positive for 25 years now and my dr claimed that if I dont start taking meds that the HIV would affect my brain...Is that true?
| Response from Mr. Vergel
Studies have found that those with the lowest CD4 nadir (lowest CD4 numbers that a person has had) before starting HIV medications may have cognitive deficits that do not improve after CD4 cells increase. So, it is important not to let your CD4 cells drop too much before you start HIV treatment.
I would do what your doctor says.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Achy Balls After Blowjob Worried I Have HIV
- Diarrhea After Anal Sex Condom Broke Worried I Have HIV
- Enlarged Lymph Nodes After Unprotected Vaginal Sex Worried I Have HIV
- Painful Red Spots After Fingering Worried I Have HIV
- Sore On Mouth After Erotic Massage Worried I Have HIV
- Can You Donate Blood If You Have An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.